Addiction: Substance Abuse Community
how do you get through norco withdrawls
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

how do you get through norco withdrawls

im 26 and i have five herniated disk in my spine. i started using norcos about three years ago. but now it seems that i dont use it for my pain only . i also need it just to function. see i have three beautiful children and they need me. i have bee through so much. i just stopped getting seizures. i had those for two years. i found out that it was because of taking a pain medication called tramadol or ultrum.. i did get off of those and it was soooo hard now i am on the norcos. my seizures are gone. but still having this problem with this medication is sooooooooo dificult. i am so emberessed and i want to stop. i am so scared of the withdrawls. right now i only have  a few pills for a day and a half and then i know that the withdrawls are going to kick in. im so scared, does anyone know anything that i can do to help myself throught this. or so that the withdrawls wont be sooo bad. please i really need help. i feel so alone and frightened. see i cant even tell my husband and family i dont have. so you are all my only help. PLEASE HELP!!!! thank you so much.................
Related Discussions
4 Comments Post a Comment
Blank
271792_tn?1334983257
Hi & Welcome,

Unlike Tramadol withdrawal, Norco withdrawal does not pose any health risks unless you have underlying health issues.

You have a few choices at this point---you can either get honest with your doctor and ask him to put you on a proper taper schedule or you can go cold turkey and get through this in a few days. Either way it would be best if you could talk with your husband. His support could be very valuable at this point. We can support you here morally and suggest some remedies to help ease the process but it would surely be best if you could share this with your other half.

Have you spoken with your doctor at all about your problem?
Blank
1444483_tn?1321593377
Hi, my name is Miranda and I am 22 years old. I have 2 bulging discs, degenerative disc disease, a tilted disc above my bulging discs and my hips are unaligned. I am on norco 10's and have been since last april. I get them from my PCP and I get 120 pills every 3 weeks or so. Last week I called the doctor to get my refill because I knew I was going to run out on the weekend and I did not want to go through withdrawls. The nurse said they wouldn't refill it until monday. I started freaking out because i have been through it a few times before. I had about 6-7 pills left and so I went to bed early friday night so I wouldn't go through my pain. Saturday I took my pain medicine when I woke up because my back hurts SO bad in the mornings, i cant even function or take a shower with out taking it. I knew that I would be going through hell that weekend and I knew I would have to save at least 2 pills for monday when I went back to work, because i would rather go through my withdrawls at home than work. I know the embarrassment. I felt like I was going to DIE last weekend. I am also on xanax for my anxiety and i would take that all day because it gave me some relief from the complete body pain I was going through due to the withdrawls. The only other thing that I noticed that helped was something called Mr. Nice Guy. In most states its legal but its pretty much like weed. You can buy it at a head shop or pipe store. You put it in a pipe or roll it up like you would with weed. I dont usually smoke it because I dont like the way it makes me feel normally but when I was going through the dreadful weekend that actually helped.

I also think you should tell your husband. You need all of the support that you can get. Because you are going to want to lay in bed and just cry all day. You won't be able to really do much. I didn't even take a shower for 3 days. You should really think about tapering off of the medicine, or tell your husband that you are going to stop and you will need his help with making your food and things while your in pain for the days you go through your withdrawl (withdrawal).

Blank
Avatar_f_tn
You aren't alone.  I really feel for you!  Is there any way you can tell your husband??? I know about that humiliation well.  I've been on pain meds for a while for legitimate pain, but I was definitely taking way more of it than necessary. My most recent script was the strongest yet...30 mg. of oxycodone.  I had been on norcos before so I'm quite familiar with them as well.  They just weren't strong enough for me.  (in MY oh so unhumble opinion)  Well the oxys did kill the pain, but I took way more of them than prescribed and ran out early...got some from a guy who sells them for a fortune and finally 4 days ago, I knew I would run out that day.  I knew the gig was up.  I didn't want to spend any more money.  I couldn't go back to the doc to get more yet. So, I did tell my fiancee SORT OF.  What I said was, "Honey, you know how I've been on these pills for a while?" Which of course he knows, as he knows of my physical ailment.   He was there when I got into my accident.  I pretended that I'd gotten sick and tired of being dependent.  I told him I poured the last pills down the drain and saved one for him that I'd cut into 4 pieces.  I told him I was scared and had SAVED one (bull - it was the last one left and it just about killed me to turn it over to him) because I was afraid of the withdrawals.  He said he was so proud of me.  (God, do I feel guilty!) and that the next few days he what he was going to witness wouldn't be pretty.  So now I'm at the end of day three.  I've been sweating and freezing at the same time.  Had trouble sleeping and then would sleep for hours on end. (for that I'm grateful) My stomach's been messed up, but not as badly as I'd though it would be.  My mood is very tearful.  I cry a lot.  I fantasized about pain killers for the first couple of days...and a little today too.  But this forum has been a God-send.  Can you tell your husband you want to stop?  Surely if you can tell him the whole truth it would be great. I for one, understand your fears on that one.  My way has gotten me the time I've needed to recovery without a barrage of criticism.  Not that I recommend dishonesty. I hope when I'm all through this, I can someday tell my fiancee the truth.  But for now, this is what I was willing to tell him.  Surely your husband knows you take meds?  If you don't want to tell him you are out because you've taken too many... my way.... though many will blast me for it...... is at least a way to get the time too detox.  I'm in physical pain too. More than I thought.  The pain killers were really masking it better than I thought.  But now, I'm really proud of myself for coming through these last few days without anything. I want to continue along this path. I feel badly for the deceitful way I came off of them.  But to me, it was the only way. I really felt he'd never understand, having never been addicted to them.  I was too embarrassed and ashamed of myself to tell him how far gone I was.  He could tell my behavior had changed though, no matter what I said.  He's been saying how great it is to "have ME back" for the last three days.  I sort of laugh and say, if this is ME, how could you have ever wanted me?  He just tells me it's so good that I'm out of my fog.  He feels awful that I feel so sick, but keeps telling me how proud he is of me to have made the "impulsive decision" to quit. Maybe on some level he DID know.  No matter.  It's over - GOD WILLING. I'm not naive enough to think I can do it on my own though. I'm going to stay on this forum.  Try to help others through it and go to AA and NA.  Those programs are free and are truly divinely inspired I think.   And I pray I've got the strength to stay off these pills. I'll pray that for you too.  Nothing is impossible. You do deserve the dignity of stopping without punishment.  Good luck. Let me know how it's going for you!
Blank
Avatar_m_tn
HI....how do you feel......your in a ruff spot now but in about a week you can be threw being chained to a pill bottle....your probably already in withdrawals by now your best bet is to force fluids and try to stay calm this is all about attitude so do your best to keep a positive one
remember the symptoms are only temporary and you will get threw this a hot soak helps with most of the symptoms   sleep is usually a problem not much you can do but stay up try to get out and rent some movies it will give you something to to wile you up all night keep posting for support we all want to see you make it threw this good luck and Gos bless......Gnarly  
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Addiction Answerers
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
3197167_tn?1348972206
Blank
clean_in_ks
KS
1926359_tn?1331591739
Blank
lulu747
Vancouver
6942344_tn?1410169826
Blank
Amandag78
Perth, Australia
1827057_tn?1397523877
Blank
ricart70
IN